# SDR FDEA201107152716

- Difficulty date: July 15, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 49,403 hours, 30,694 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Cracked
- Location: Bs 1233
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR AREA - LIGHTNING HOLE IS CRACKED AT RT LOWER TORQUE BOX BS 1233.  CUT OUT DAMAGED WEB  IAW SRM 51-10-1 REV 103.   FABRICATED REPAIR DOUBLER IAW SRM 51-40-2 FIG 1 AND 53-10-2 FIG 6.   INSTALLED REPAIR DOUBLER  IAW SRM 51-30-2
